Адрес e-mail:

Состав диссертационного совета (соискатель С. Попова)

1. Шабанов Дмитрий Александрович - председатель диссертационного совета

Основное место работы: Федеральное государственное автономное образовательное учреждение высшего образования «Московский физико-технический институт (государственный университет)»

Должность: ведущий научный сотрудник

Ученая степень: доктор физико-математических наук

Ученое звание: доцент

Публикации по специальности диссертации:

1.   Shabanov, Dmitry A., Coloring Non-uniform Hypergraphs Without Short Cycles, GRAPHS AND COMBINATORICS, 2014, Vol. 30, pp. 1249-1260, DOI 10.1007/s00373-013-1333-9;
2.   Kozik, Jakub; Shabanov, Dmitry, Improved algorithms for colorings of simple hypergraphs and applications, JOURNAL OF COMBINATORIAL THEORY SERIES B, 2016, Vol. 116, pp. 312-332, DOI 10.1016/j.jctb.2015.09.004;
3.   Shabanov, Dmitry A., Around Erdos-Lovasz problem on colorings of non-uniform hypergraphs, DISCRETE MATHEMATICS, 2015, Vol. 338, pp. 1976-1981, DOI 10.1016/j.disc.2015.04.017;
4.   Shabanov, Dmitry A., Equitable two-colorings of uniform hypergraphs, EUROPEAN JOURNAL OF COMBINATORICS, 2015, Vol. 43, pp. 185-203, DOI 10.1016/j.ejc.2014.08.029;
5.   Shabanov, D. A., Van der Waerden function and colorings of hypergraphs with large girth, DOKLADY MATHEMATICS, 2013, Vol. 88, pp. 473-477, DOI 10.1134/S1064562413040388;
6.   Semenov, Aleksandr S.; Shabanov, Dmitriy. A., Independence numbers of random sparse hypergraphs, DISCRETE MATHEMATICS AND APPLICATIONS, 2017, Vol. 27, pp. 231-245, DOI 10.1515/dma-2017-0025;
7.   Shabanov, D. A., On the concentration of the chromatic number of a random hypergraph, DOKLADY MATHEMATICS, 2017, Vol. 96, pp. 321-325, DOI 10.1134/S1064562417040044;
8.   Akolzin, Ilia; Shabanov, Dmitry, Colorings of hypergraphs with large number of colors, DISCRETE MATHEMATICS, 2016, Vol. 339, pp. 3020-3031, DOI 10.1016/j.disc.2016.06.016;
9.   Khuzieva, A. E.; Shabanov, D. A., Quantitative Estimates of Characteristics for Hypergraphs of Large Girth and Large Chromatic Number, MATHEMATICAL NOTES, 2015, Vol. 98, pp. 995-998, DOI 10.1134/S0001434615110346;
10.            Khuzieva, Alina E.; Shabanov, Dmitriy A., On regular hypergraphs with high girth and high chromatic number, DISCRETE MATHEMATICS AND APPLICATIONS, 2015,Vol. 25, pp. 277-294, DOI 10.1515/dma-2015-0027.


2. Тихомиров Александр Николаевич
Основное место работы: Физико-математический институт Коми НЦ УрО РАН
Должность: главный научный сотрудник
Ученая степень: Доктор физико-математических
Ученое звание: Профессор
Публикации по специальности диссертации:
1.       Götze, F., Naumov, A., Tikhomirov, A., Timushev, D., On the local semicircular law for Wigner ensembles, (2018) Bernoulli, 24 (3), pp. 2358-2400., DOI: 10.3150/17-BEJ931, ИСТОЧНИКИ: Scopus.
2.       Götze, F., Naumov, A., Tikhomirov, A., Distribution of linear statistics of singular values of the product of random matrices, (2017) Bernoulli, 23 (4B), pp. 3067-3113., DOI: 10.3150/16-BEJ837, ИСТОЧНИКИ: Scopus.
3.       Götze, F., Naumov, A.A., Tikhomirov, A.N., Local laws for non-Hermitian random matrices, (2017) Doklady Mathematics, 96 (3), pp. 558-560., DOI: 10.1134/S1064562417060072, ИСТОЧНИКИ: Scopus.
4.       Alexeev, N., Tikhomirov, A., Singular Values Distribution of Squares of Elliptic Random Matrices and Type B Narayana Polynomials, (2017) Journal of Theoretical Probability, 30 (3), pp. 1170-1190., DOI: 10.1007/s10959-016-0685-5, ИСТОЧНИКИ: Scopus.
5.       Götze, F., Tikhomirov, A., Optimal bounds for convergence of expected spectral distributions to the semi-circular law, (2016) Probability Theory and Related Fields, 165 (1-2), pp. 163-233., DOI: 10.1007/s00440-015-0629-5, ИСТОЧНИКИ: Scopus.
6.       Götze, F., Naumov, A.A., Tikhomirov, A.N., Timushev, D.A., Local semicircle law under weak moment conditions, (2016) Doklady Mathematics, 93 (3), pp. 248-250., DOI: 10.1134/S1064562416030029, ИСТОЧНИКИ: Scopus.
7.       Götze, F., Naumov, A., Tikhomirov, A., On a generalization of the elliptic law for random matrices, (2015) Acta Physica Polonica B, 46 (9), pp. 1737-1745. Цитировано 2 раз., DOI: 10.5506/APhysPolB.46.1737, ИСТОЧНИКИ: Scopus.
8.       Götze, F., Naumov, A.A., Tikhomirov, A.N., Limit theorems for two classes of random matrices with dependent entries, (2015) Theory of Probability and its Applications, 59 (1), pp. 23-39., DOI: 10.1137/S0040585X97986916, ИСТОЧНИКИ: Scopus.
9.       Tikhomirov, A.N., Asymptotic distribution of singular values for matrices in a spherical ensemble, (2014) Siberian Advances in Mathematics, 24 (4), pp. 282-303., DOI: 10.3103/S105513441404004X, ИСТОЧНИКИ: Scopus.
10.    Alexeev, N.V., Götze, F., Tikhomirov, A.N., On the Asymptotic Distribution of Singular Values of Powers of Random Matrices, (2014) Journal of Mathematical Sciences (United States), 199 (2), pp. 68-87., DOI: 10.1007/s10958-014-1834-y, ИСТОЧНИКИ: Scopus.
11.    Tikhomirov, A.,Limit theorems for random matrices, (2013) Springer Proceedings in Mathematics and Statistics, 42, pp. 295-317., DOI: 10.1007/978-3-642-36068-8_14, ИСТОЧНИКИ: Scopus.
12.    Götze, F., Tikhomirov, A., On the rate of convergence to the semi-circular law, (2013) High Dimensional Probability VI: The Banff Volume, pp. 139-165., DOI: 10.1007/978-3-0348-0490-5, ИСТОЧНИКИ: Scopus


3. Белов Алексей Яковлевич

Основное место работы: Федеральное государственное автономное образовательное учреждение высшего образования «Московский физико-технический институт (государственный университет)»

Должность: главный научный сотрудник

Ученая степень: доктор физико-математических наук

Ученое звание: доцент

Публикации по специальности диссертации:

1.       Kanel Belov, A., Razavinia, F., Zhang, W., Bergman’s centralizer theorem and quantization, (2018) Communications in Algebra, 46 (5), pp. 2123-2129., DOI: 10.1080/00927872.2017.1372462, ИСТОЧНИКИ: Scopus.
2.       Kanel-Belov, A., Grigoriev, S., Elishev, A., Yu, J.-T., Zhang, W., Lifting of polynomial symplectomorphisms and deformation quantization, (2018) Communications in Algebra, pp. 1-13., DOI: 10.1080/00927872.2018.1427255, ИСТОЧНИКИ: Scopus.
3.       Kanel-Belov, A., Malev, S., Rowen, L., The images of Lie polynomials evaluated on matrices, (2017) Communications in Algebra, 45 (11), pp. 4801-4808., DOI: 10.1080/00927872.2017.1282959, ИСТОЧНИКИ: Scopus.
4.       Belov, A.Y., Chernyat’ev, A.L., Description of normal bases of boundary algebras and factor languages of slow growth, (2017) Mathematical Notes, 101 (1-2), pp. 203-207., DOI: 10.1134/S0001434617010242, ИСТОЧНИКИ: Scopus.
5.       Belov-Kanel, A., Elishev, A., On planar algebraic curves and holonomic D-modules in positive characteristic, (2016) Journal of Algebra and its Applications, 15 (8), статья № 1650155, DOI: 10.1142/S0219498816501553, ИСТОЧНИКИ: Scopus.
6.       Aljadeff, E., Kanel-Belov, A., Karasik, Y., Kemer's theorem for affine PI algebras over a field of characteristic zero, (2016) Journal of Pure and Applied Algebra, 220 (8), pp. 2771-2808., DOI: 10.1016/j.jpaa.2015.12.008, ИСТОЧНИКИ: Scopus.
7.       Kanel-Belov, A., Malev, S., Rowen, L., Power-central polynomials on matrices, (2016) Journal of Pure and Applied Algebra, 220 (6), pp. 2164-2176., DOI: 10.1016/j.jpaa.2015.11.001, ИСТОЧНИКИ: Scopus.
8.       Kanel-Belov, A., Malev, S., Rowen, L., The images of multilinear polynomials evaluated on 3 × 3 matrices, (2016) Proceedings of the American Mathematical Society, 144 (1), pp. 7-19. , DOI: 10.1090/proc/12478, ИСТОЧНИКИ: Scopus.
9.       Belov-Kanel, A., Rowen, L., Vishne, U., Specht’s problem for associative affine algebras over commutative noetherian rings, (2015) Transactions of the American Mathematical Society, 367 (8), pp. 5553-5596., DOI: 10.1090/tran/5983, ИСТОЧНИКИ: Scopus.
10.    Belov-Kanel, A., Giambruno, A., Rowen, L.H., Vishne, U., Zariski Closed Algebras in Varieties of Universal Algebra, (2014) Algebras and Representation Theory, 17 (6), pp. 1771-1783., DOI: 10.1007/s10468-014-9469-8, ИСТОЧНИКИ: Scopus.
11.    Belov, A., Bokut, L., Rowen, L., Yu, J.-T., The jacobian conjecture, together with specht and burnside-type problems, (2014) Springer Proceedings in Mathematics and Statistics, 79, pp. 249-285., DOI: 10.1007/978-3-319-05681-4_15, ИСТОЧНИКИ: Scopus.
12.    Kanel-Belov, A., Kunyavskii, B., Plotkin, E., Word equations in simple groups and polynomial equations in simple algebras, (2013) Vestnik St. Petersburg University: Mathematics, 46 (1), pp. 3-13., DOI: 10.3103/S1063454113010044, ИСТОЧНИКИ: Scopus.
13.    Belov-Kanel, A., Rowen, L.H., Vishne, U., PI-varieties associated to full quivers of representations of algebras, (2013) Transactions of the American Mathematical Society, 365 (5), pp. 2681-2722. , DOI: 10.1090/S0002-9947-2012-05709-6, ИСТОЧНИКИ: Scopus.
14.    Belov-Kanel, A., Kharitonov, M., Subexponential Estimations in the Shirshov Height Theorem, (2013) Journal of Mathematical Sciences (United States), 193 (3), pp. 378-381., DOI: 10.1007/s10958-013-1464-9, ИСТОЧНИКИ: Scopus.
15.    Belov, A.Y., Kharitonov, M.I., Subexponential estimates in the height theorem and estimates on numbers of periodic parts of small periods, (2013) Journal of Mathematical Sciences (United States), 193 (4), pp. 493-515., DOI: 10.1007/s10958-013-1477-4, ИСТОЧНИКИ: Scopus.



4. Кабатянский Григорий Анатольевич

Основное место работы: Автономная некоммерческая образовательная организация высшего профессионального образования «Сколковский институт науки и технологий»          

Должность: Профессор, советник ректора по науке                                                                

Ученая степень: Доктор физико-математических наук
Публикации по специальности диссертации:
1.       Moreira, J., Fernández, M., Kabatiansky, G.,Constructions of almost secure frameproof codes with applications to fingerprinting schemes,(2018) Designs, Codes, and Cryptography, 86 (4), pp. 785-802. DOI: 10.1007/s10623-017-0359-z, ИСТОЧНИКИ: Scopus.
2.       Kabatiansky, G., Landjev, I.,Preface,(2017) Electronic Notes in Discrete Mathematics, 57, pp. 1-2. DOI: 10.1016/j.endm.2017.02.001, ИСТОЧНИКИ: Scopus.
3.       Egorova, E., Fernandez, M., Kabatiansky, G.,Multimedia fingerprinting codes resistant against colluders and noise, (2017) 8th IEEE International Workshop on Information Forensics and Security, WIFS 2016, статья № 7823904, DOI: 10.1109/WIFS.2016.7823904, ИСТОЧНИКИ: Scopus.
4.       Egorova, E., Kabatiansky, G., Analysis of two tracing traitor schemes via coding theory, (2017) Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), 10495 LNCS, pp. 84-92. , DOI: 10.1007/978-3-319-66278-7_8, ИСТОЧНИКИ: Scopus.
5.       Gritsenko, V., Kabatiansky, G., Lebedev, V., Maevskiy, A., Signature codes for noisy multiple access adder channel, (2017) Designs, Codes, and Cryptography, 82 (1-2), pp. 293-299., DOI: 10.1007/s10623-016-0228-1, ИСТОЧНИКИ: Scopus.
6.       Egorova, E., Fernandez, M., Kabatiansky, G., Lee, M.H., Signature codes for the A-channel and collusion-secure multimedia fingerprinting codes, (2016) IEEE International Symposium on Information Theory - Proceedings, 2016-August, статья № 7541858, pp. 3043-3047, DOI: 10.1109/ISIT.2016.7541858, ИСТОЧНИКИ: Scopus.
7.       Moreira, J., Fernández, M., Kabatiansky, G., Almost separating and almost secure frameproof codes over q -ary alphabets,(2016) Designs, Codes, and Cryptography, 80 (1), pp. 11-28., DOI: 10.1007/s10623-015-0060-z, ИСТОЧНИКИ: Scopus.
8.       Fernandez, M., Egorova, E., Kabatiansky, G., Binary fingerprinting codes - Can we prove that someone is guilty?!, (2015) 2015 IEEE International Workshop on Information Forensics and Security, WIFS 2015 - Proceedings, DOI: 10.1109/WIFS.2015.7368558, ИСТОЧНИКИ: Scopus.
9.       Akulin, V.M., Kabatiansky, G.A., Mandilara, A., Essentially entangled component of multipartite mixed quantum states, its properties, and an efficient algorithm for its extraction, (2015) Physical Review A - Atomic, Molecular, and Optical Physics, 92 (4), статья № 042322, DOI: 10.1103/PhysRevA.92.042322, ИСТОЧНИКИ: Scopus.
10.    Fernandez, M., Kabatiansky, G., Moreira, J., Almost IPP-codes or provably secure digital fingerprinting codes, (2015) IEEE International Symposium on Information Theory - Proceedings, 2015-June, статья № 7282725, pp. 1595-1599., DOI: 10.1109/ISIT.2015.7282725, ИСТОЧНИКИ: Scopus.
11.    Vlăduţ, S.G., Kabatiansky, G.A., Lomakov, V.V., On error correction with errors in both the channel and syndrome, (2015) Problems of Information Transmission, 51 (2), статья № A005, pp. 132-138., DOI: 10.1134/S0032946015020040, ИСТОЧНИКИ: Scopus.
12.    Kabatiansky, G., Vlǎduţ, S., Tavernier, C., On the doubly sparse compressed sensing problem, (2015) Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), 9496, pp. 184-189., DOI: 10.1007/978-3-319-27239-9_11, ИСТОЧНИКИ: Scopus.
13.    Moreira, J., Fernández, M., Kabatiansky, G., Constructions of almost secure frameproof codes based on small-bias probability spaces, (2013) Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), 8231 LNCS, pp. 53-67, DOI: 10.1007/978-3-642-41383-4_4, ИСТОЧНИКИ: Scopus.
14.    Barg, A., Kabatiansky, G., Robust parent-identifying codes and combinatorial arrays, (2013) IEEE Transactions on Information Theory, 59 (2), статья № 6311469, pp. 994-1003, DOI: 10.1109/TIT.2012.2220522,  ИСТОЧНИКИ: Scopus.


5. Gyula O. H. Katona

Основное место работы: Alfréd Rényi Institute of Mathematics, Department Combinatorics and discrete mathematics
Должность: Professor                                                                                                                   
Ученая степень: Ph.D., Doctor of the Mathematical Sciences
Публикации по специальности диссертации:
1.       Faghani, M., Katona, G.O.H., Results on the Wiener profile, (2018) AKCE International Journal of Graphs and Combinatorics, . Article in Press., DOI: 10.1016/j.akcej.2018.01.003, ИСТОЧНИКИ: Scopus.
2.       Katona, G.O.H., Around the Complete Intersection Theorem, (2017) Discrete Applied Mathematics, 216, pp. 618-621., DOI: 10.1016/j.dam.2016.01.008, ИСТОЧНИКИ: Scopus.
3.       Füredi, Z., Katona, G.O.H., Preface: Levon Khachatrian's legacy in extremal combinatorics, (2017) Discrete Applied Mathematics, 216, pp. 483-488.,DOI: 10.1016/j.dam.2016.11.009, ИСТОЧНИКИ: Scopus.
4.       Katona, G.O.H., A general 2-part Erdo{combining double acute accent}s-Ko-Rado theorem, (2017) Opuscula Mathematica, 37 (4), pp. 577-588. Цитирован(ы) 1 раз., DOI: 10.7494/OpMath.2017.37.4.577, ИСТОЧНИКИ: Scopus.
5.       Katona, G.O.H., Nagy, D.T., Incomparable Copies of a Poset in the Boolean Lattice, (2015) Order, 32 (3), pp. 419-427., DOI: 10.1007/s11083-014-9342-8, ИСТОЧНИКИ: Scopus.
6.       Katona, G.O.H., Nagy, D.T., Union-Intersecting Set Systems, (2015) Graphs and Combinatorics, 31 (5), pp. 1507-1516., DOI: 10.1007/s00373-014-1456-7, ИСТОЧНИКИ: Scopus.
7.       Károlyi, G., Katona, G.O.H., Proof of a conjecture of farhi, (2014) Asian-European Journal of Mathematics, 7 (1), статья № 1450002, DOI: 10.1142/S1793557114500028, ИСТОЧНИКИ: Scopus.
8.       Katona, G.O.H., Tichler, K., Existence of a maximum balanced matching in the hypercube, (2013) Journal of Statistical Theory and Practice, 7 (4), pp. 617-629., DOI: 10.1080/15598608.2013.781454, ИСТОЧНИКИ: Scopus.
9.       Katona, G.O.H., Testing functional connection between two random variables, (2013) Springer Proceedings in Mathematics and Statistics, 33, pp. 335-348., DOI: 10.1007/978-3-642-33549-5_20, ИСТОЧНИКИ: Scopus.
10.    Frankl, P., Kato, M., Katona, G.O.H., Tokushige, N., Two-colorings with many monochromatic cliques in both colors, (2013) Journal of Combinatorial Theory. Series B, 103 (4), pp. 415-427., DOI: 10.1016/j.jctb.2013.04.002, ИСТОЧНИКИ: Scopus.
11.    Katona, G.O.H., Constructing Union-Free pairs of K-Element subsets, (2013) AKCE International Journal of Graphs and Combinatorics, 10 (1), pp. 111-117., ИСТОЧНИКИ: Scopus.
12.    Katona, G.O.H., Sperner type theorems with excluded subposets, (2013) Discrete Applied Mathematics, 161 (9), pp. 1251-1258., DOI: 10.1016/j.dam.2011.08.021, ИСТОЧНИКИ: Scopus.
13.    Katona, G.O.H., Tichler, K., Search when the lie depends on the target, (2013) Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), 7777, pp. 648-657. DOI: 10.1007/978-3-642-36899-8-32, ИСТОЧНИКИ: Scopus.
14.    Katona, G.O.H., Memories on shadows and shadows of memories, (2013) The Mathematics of Paul Erdos II, Second Edition, pp. 195-198., DOI: 10.1007/978-1-4614-7254-4_14, ИСТОЧНИКИ: Scopus.
15.    Gerbner, D., Katona, G.O.H., Pálvölgyi, D., Patkós, B., Majority and plurality problems, (2013) Discrete Applied Mathematics, 161 (6), pp. 813-818., DOI: 10.1016/j.dam.2012.10.023, ИСТОЧНИКИ: Scopus.


Ученый секретарь: К.Ю. Войтиков (voitikov.ku@mipt.ru)

Если вы заметили в тексте ошибку, выделите её и нажмите Ctrl+Enter.

МФТИ в социальных сетях

soc-vk soc-fb soc-tw soc-li soc-li soc-yt
Яндекс.Метрика